Baleanu, D.Baleanu, DumitruNategh, M.Matematik2025-09-232025-09-232018Baleanu, Dumitru; Nategh, Mehdi (2018). "Non-integer variable order dynamic equations on time scales involving caputo-fabrizio type differential operator", Journal of Computational Analysis and Applications, Vol. 24, No. 5, pp. 886-899.1521-1398https://hdl.handle.net/20.500.12416/15625This work deals with the conecept of a Caputo-Fabrizio type non-integer variable order differential opertor on time scales that involves a non-singular kernel. A measure theoretic discussion on the limit cases for the order of differentiation is presented. Then, corresponding to the fractional derivative, we discuss on an integral for constant and variable orders. Beside the obtaining solutions to some dynamic problems on time scales involving the proposed derivative, a fractional folrmulation for the viscoelastic oscillation problem is studied and its conversion into a third order dynamic equation is presented. © 2018 by Eudoxus Press, LLC. All rights reserved.eninfo:eu-repo/semantics/closedAccessCaputo-Fabrizio DerivativeDirac Delta FunctionalFractional CalculusNon-Integer Variable Order Derivative And IntegralTime ScalesViscoelastic OscillationNon-Integer Variable Order Dynamic Equations on Time Scales Involving Caputo-Fabrizio Type Differential OperatorNon-integer variable order dynamic equations on time scales involving caputo-fabrizio type differential operatorArticle2-s2.0-85027353746